69156members
363152posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Rash on face after chemo finished

2 REPLIES 2
Highlighted
Member

Re: Rash on face after chemo finished

Hi, I hope you're ok by now.  I also had this and presumed it was psoriasis because I had suffered with it before (though miraculously all psoriasis cleared up during chemo but is now back with a vengeance).  I'm told there nothing we can do but sit it out. I was offered UV treatment. It invovled a 8 mile journey, car parking fees, etc for 30 seconds of treatment.  Really!  Thinking of going to use a sunbed locally. Not sure that's so good but may be my only option

Highlighted
Member

Re: Rash on face after chemo finished

Hi, Ihope you're ok by now.  I also had this and presumed it was psoriasis because I had suffered with it before (though miraculously all psoriasis cleared up during chemo but is now back with a vengeance).  I'm told there nothing we can do but sit it out. I was offered UV treatment. It invovled a 5 mile journey, car parking fees, etc for 30 seconds of treatment.  Really!  Thinking of going to use a sunbed locally.

Highlighted
Member

Rash on face after chemo finished

Hi all, I finished chemo 6 weeks ago, and since then I have had a stinging red rash on my face which is showing no signs of going away. It is worse on one side, and feels like sun burn. (Ive not been in the sun this summer!). I had 6 FEC T but not having rads. I am looking for advice on some kind of cream to put on it? I have just used clinique moisturiser so far. I had hoped it would have gone by now.